# SDR DL757091294

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 70,963 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146N8748
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TEE CLIP 146N8748-17 WITH P/N 146N8748U17 FOR DOOR STOP NR 3 AT L4 DOOR STA 1681.8  REPLACED TEE CLIP 146N8748-21 WITH P/N 146N8748U21 FOR DOOR STOP NR 4 AT L4 DOOR STA 1681.8.  REPLACED TEE CLIP 146N8748-18 WITH P/N 146N8748U18 FOR DOOR STOP NR 3 AT R4 DOOR STA 1681.8.  REPLACED TEE CLIP 146N8748-22 WITH P/N 146N8748U22 FOR DOOR STOP NR 4 AT R4 DOOR.  ALL THE ABOVE CLIPS WERE REPLACED PER EA 06-465922-03 AD ME02 REV B.
